| Model Number |
MMT-332A |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
06/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer visited to emergency room due to low blood glucose level on (b)(6) 2020.Customer¿s blood glucose level was 50 mg/dl, at the time of incidence.Customer was treated with food for low blood glucose level.Customer was not using auto mode at the time of incidence.Customer reported insulin pump was over delivering the insulin without user input.The insulin pump will be returned for analysis.Frn-mmt-332a-rsvr, unomed set.